# SDR SWAA2024050281136

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 55,096 hours, 33,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE HANGING OUT OF THE BOTTOM OF SLIDE CONTAINER<[01] RE-PACKED AFT SERVICE DOOR SLIDE GIRT BAR REF AMM 25-66-01.;[02] RE-PACKED AFT SERVICE DOOR SLIDE GIRT BAR PER MT 725-61-06.
